MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS B 123 <4> POC SYSTEM; BLOOD GAS ANALYZER

ROCHE DIAGNOSTICS COBAS B 123 <4> POC SYSTEM; BLOOD GAS ANALYZER
Catalog Number 05122287001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer performed comparison measurements between the cobas b 123 < 4 > poc system and cobas b 123.The field service engineer (fse) detected a clog in the cuvette of the system at the time of this measurement.He then corrected this issue.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ph, pco2, po2, and glucose results from one patient sample tested on the cobas b 123 < 4 > poc system.The patient sample was rerun on the cobas b 123 < 4 > poc system and on the cobas b 221.The initial result was reported to the medical personnel treating the patient.Refer to the attachment in the medwatch for the highlighted questionable results.The electrode lot numbers and expiration dates were requested but not provided.
 
Additional Manufacturer Narrative
Based on the qc data provided, the investigation determined that the po2 qc failed from (b)(6)-2022 to (b)(6)2022."product labeling states failure to follow qc protocols or ignoring qc results may lead to incorrect patient results failure to follow qc protocols or ignoring qc results may lead to incorrect patient results, which may endanger patient lives.Follow quality control practices according to local regulations." "if a parameter is not calibrated, no qc evaluation can take place.If this occurs, calibrate the parameter and repeat the qc measurement." the investigation did not identify a product problem.

Brand Name
COBAS B 123 <4> POC SYSTEM
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15201274
Report Number1823260-2022-02391
Device Sequence Number6413181
Product Code CHL
UDI-Device Identifier04015630036950
UDI-Public04015630036950
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05122287001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASS 100; BERLTHYROX; BISOHEXAL; DELIX; ENOXAPARIN (CLEXANE); FORXIGA; FUROSEMID (FURORESE); KRISTALLINE E 153; LANTUS; LEVOFLOXACIN (TAVANIC); MIXED INFUSIONS - FREKA VIT FETTL; MIXED INFUSIONS - FREKA VIT WASS.; MIXED INFUSIONS SMOF KABIVEN ZENTRAL; NUTRISON DIASON; PANTOPRAZOL (PANTOZOL); PERFUSORS - ACTRAPID; PERFUSORS - NORADRENALIN; SIMVASTATIN; WASSER; ZYVOXID
Patient Age64 YR
Patient SexFemale